# SDR FDEA201307111539

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310114
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFTER OVERWING FILL PORT REMOVAL, ADAPTER FAYING UPPER SKIN FOUND CORRODED.  REPAIRED IAW EA F-5730-166084.  MAJOR REPAIR.
